# SDR SWAA041494

- Difficulty date: May 25, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 25,323 hours, 21,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 & R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  RON, FOUND R1 AND R2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED R1 AND R2 DOOR EVAC SLIDES PER MM.
